# SDR 95ZZZX2434

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4079H
- Make and model: Piper PA-31-350
- Aircraft serial: 318152074
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Nut Missing
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF LYCOMING SB 518B, FOUND NUT MISSING.  THE NUT WAS LOCATED INSIDE OIL COOLER WITH THE WRENCH FLATS OF THE NUT COMPLETELY ROUNDED OFF.  OUT OF 14 ACFT, THIS SHOP HAS INSPECTED, HAVE HAD TO REPLACE 12 BYPASS VALVES.  HIGHLY RECOMMEND THIS SB BECOME AN AD.  THERE WAS BARELY ANY INDICATION ON THE CRIMPED PART OF THE NUT.
